# SDR FDEA202209152324

- Difficulty date: September 15, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 94,880 hours, 22,942 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7116502
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

02 EACH FASTERNER HOLES #10 AND #12 FOUND CRACK INDICATION DURING OPEN - HOLE   HIGH FREQUENCY EDDY CURRENT INSPECTION AT LEFT HAND WING LOWER SKIN ACCESS   DOOR CUTOUT BETWEEN STATION XORS = 683.4 AND STATION XORS = 713.6 LEFT HAND WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STATION XORS = 683.4 AND   STATION XORS = 713.6 02 EACH FASTENER HOLES #10 AND #12 BUSHING REPAIR CARRIED OUT   AS PER MD 11 SRM 57-20-02-2R REPAIR 5 FIGURE 201. INITIAL INSPECTION TO BE CARRIED OUT   AT 2000 FLIGHT CYCLES AFTER BUSHING REPAIR COMPLETION AND REPETITIVE INSPECTION   TO BE CARRIED OUT AT EVERY 2000 FLIGHT CYCLES AS PER MD 11 SRM 57-20-02-2R REPAIR 5   TABLE 201 FIGURE 202 / REPAIR 5. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
